# SDR UIEA2023041800371

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 94,195 hours, 15,862 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Coalescer Bag
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: K

## Discrepancy

DURING LANDING WITH REVERSE THRUST, EICAS SMOKE CREW REST APPEARED. HAZE NOTICED IN UPPER DECK. DISSIPATING SLOWLY AFTER REVERSERS STOWED. SUSPECT AIR CONDITIONING SYSTEM CONTAMINATION.( REMOVED #3 PACK COALESCER BAG PER AMM 21-51-05-002-018 AND INSTALLED NEW COALESCER BAG PER AMM 21-51-05-400-801. OPERATED PACK 3 PER AMM 21-51-00/601, OPS CHECK GOOD AND NO VISIBLE HAZE NOTED. )
